# SDR ASAA11410024

- Difficulty date: June 30, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 58,719 hours, 32,117 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part serial: 1653
- Condition: Dented
- Location: Te Flap
- Component: Flap
- Component part number: 6546434302
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD AFT FLAP UPPR SURFACE HAS A DENT 33 INCHES FROM INBOARD END AND 6.5 INCHES FROM TRAILING EDGE. (WBL 103 TO WBL 109).  REMOVED DAMAGED AREA FABRICATED REPAIR PARTS AND BONDED THE REPAIR IAW B737 400 SRM 51 70 10 REPAIR 4.
